# SDR SWAA2022061517196

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2335
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M2335 ARE INOP / [01] REMOVED DADO PANEL UNDER SEAT 7 CBA PER AMM 21-23-03-000-801 TO FOM;[02] REMOVED; REPLACED; AND PERFORMED GOOD FUNCTIONAL CHECK OF EMERGENCY LIGHTS BATTERY PACK M2335 IAW AMM 33-51-06-960-805 STEP 4.E.&F.;[03] CERTIFY ALL WORK AND GOOD OP CHECK WERE PERFORMED AS PER REFERENCES LISTED ABOVE.;[04] VERIFIED CORRECTIVE ACTION ITEMS 1 - 3.;[05] OK TO CLOSE DADO PANEL AT SEAT 7 CBA;[06] OK TO CLOSE DADO PANEL AT SEAT 7 CBA;[07] REINSTALLED DADO PANEL AT SEAT 7 CBA IAW AMM 21-23-03-400-802 6.D.;[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 7.
